NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"hi Doctor, my period ended 23rd December. 24th and 25th December I had unprotected sex. on 25th I took postinor2 just to be safe. on Friday 30th I noticed a terrible milky almost yellow discharge and I started itching. I was prescribed tinifloxacin for 5days. on the third day of taking the tablets I have noticed light bleeding. and I'm still itching. please I'm worried about the bleeding. what is the cause, and how do I stop the itching?it is so uncomfortable"

Tags:
    User Avatar
    A 28 years year old female asked:
    8 months ago
    hi Doctor, my period ended 23rd December. 24th and 25th December I had unprotected sex. on 25th I took postinor2 just to be safe. on Friday 30th I noticed a terrible milky almost yellow discharge and I started itching. I was prescribed tinifloxacin for 5days. on the third day of taking the tablets I have noticed light bleeding. and I'm still itching. please I'm worried about the bleeding. what is the cause, and how do I stop the itching?it is so uncomfortable
    Dr. Tomiwa A answered:
    8 months ago
    Goodmorning, was that the first time you noticed the discharge? You should do a vaginal swab MCS to know the cause of the discharge and the drug to use to treat it. The bleeding you are seeing is as a result of the prostinor you used. It might come like your period for 3 to 5 days after which it will stop. If it exceeds 5 days see a doctor. Take care
    Doctors avatar
    User Avatar
    A 28 years year old female asked:
    8 months ago
    Yes it was the first time. before now I have not had any abnormal discharge for a long time. Thank you. I'll do so
    Dr. Tomiwa A answered:
    8 months ago
    Alright. You can post the test results when it's out. Take care and have a nice day.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app